# SDR SWAA2016071253701

- Difficulty date: July 5, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 27,916 hours, 16,474 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1111A11111
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL VERTICAL PRESSURE BULKHEAD WEB CRACKED AT BS 663, RBL 35.  REPAIRED BULKHEAD WEB IAW SRM.
